Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 14, NWS Houston/Galveston, TX

May 29, 2005Austin County, Colorado County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 29, 2005, 4:27 PM CDT for Austin County, Colorado County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2005, 4:27 PM CDT (21:27 UTC)
Expired
May 29, 2005, 5:15 PM CDT
In force
48 min
Issued by
NWS Houston/Galveston, TX
Area
Counties, with a storm outline in the text

Counties Austin County, TX, Colorado County, TX

The radar

The Houston radar (KHGX), 131 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:20 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2005-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2005-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHGX 292129
TORHGX
TXC015-089-292215-
/O.NEW.KHGX.TO.W.0014.050529T2127Z-050529T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
427 PM CDT SUN MAY 29 2005

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  COLORADO COUNTY IN SOUTHEAST TEXAS
  AUSTIN COUNTY IN SOUTHEAST TEXAS

* UNTIL 515 PM CDT

* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
  TORNADO WAS LOCATED NEAR ROCK ISLAND...MOVING NORTHEAST AT 25 MPH. 
  ANOTHER STORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR 
  COLUMBUS...MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAGLE LAKE...
  SEALY...
  SAN FELIPE...
  INTERSTATE 10 BETWEEN COLUMBUS AND SEALY...
  
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHEAST TEXAS.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 2955 9666 2942 9653 2973 9604 2992 9623

$$
3 follow-up statements
000 
WWUS54 KHGX 292134
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
432 PM CDT SUN MAY 29 2005

TXC015-089-292215-
/O.CON.KHGX.TO.W.0014.000000T0000Z-050529T2215Z/
AUSTIN-COLORADO-
432 PM CDT SUN MAY 29 2005

...A TORNADO WARNING CONTINUES FOR COLORADO AND AUSTIN COUNTIES UNTIL
515 PM CDT...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO 
TORNADOES.  ONE TORNADO WAS LOCATED NEAR ROCK ISLAND...MOVING 
NORTHEAST AT 25 MPH.  THE SECOND TORNADO WAS LOCATED NEAR COLUMBUS 
ABOUT 2 MILES NORTH OF INTERSTATE 10...MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAGLE LAKE...
  SEALY...
  CAT SPRING...
  INTERSTATE 10 BETWEEN COLUMBUS AND SEALY...

SHERIFF REPORTS INDICATED GOLF BALL SIZE HAIL IN ROCK ISLAND AT 420 
PM CDT.  GOLF BALL SIZE HAIL WAS ALSO REPORTED IN COLUMBUS AT 425 PM 
CDT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHEAST TEXAS.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 2962 9673 2942 9653 2973 9604 2998 9627
      3006 9651

$$
000 
WWUS54 KHGX 292145
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
442 PM CDT SUN MAY 29 2005

TXC015-089-292215-
/O.CON.KHGX.TO.W.0014.000000T0000Z-050529T2215Z/
AUSTIN-COLORADO-
442 PM CDT SUN MAY 29 2005

...A TORNADO WARNING CONTINUES FOR COLORADO AND AUSTIN COUNTIES UNTIL
515 PM CDT...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO 
TORNADOES IN COLORADO COUNTY.  THE FIRST WAS LOCATED 7 MILES 
NORTHWEST OF GARWOOD NEAR HIGHWAY 90...MOVING EAST AT 20 MPH.  THE 
SECOND WAS LOCATED ABOUT 7 MILES NORTH OF COLUMBUS NEAR HIGHWAY 
109...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAGLE LAKE...
  FRELSBURG...
  NEW ULM...

GOLF BALL SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHEAST TEXAS.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 2962 9673 2942 9653 2973 9604 2998 9627
      3006 9651

$$
000 
WWUS54 KHGX 292203
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
501 PM CDT SUN MAY 29 2005

TXC015-089-292215-
/O.CON.KHGX.TO.W.0014.000000T0000Z-050529T2215Z/
AUSTIN-COLORADO-
501 PM CDT SUN MAY 29 2005

...A TORNADO WARNING CONTINUES FOR COLORADO AND AUSTIN COUNTIES UNTIL
515 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO 
TORNADOES.  THE FIRST WAS LOCATED NEAR EAGLE LAKE IN COLORADO 
COUNTY...MOVING NORTHEAST AT 15 MPH.  THE SECOND WAS LOCATED ABOUT 2 
MILES EAST OF NEW ULM IN AUSTIN COUNTY...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAGLE LAKE...
  NELSONVILLE...
  HIGHWAY 159 WEST OF NELSONVILLE...

GOLF BALL SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTHEAST TEXAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST TEXAS.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 2962 9673 2942 9653 2973 9604 2998 9627
      3006 9651

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 2:34 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 29, 2:34 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
234 PM CDT SUN MAY 29 2005

.DISCUSSION...
MUCH OF SOUTHEAST TEXAS LIES IN SPCS DAY 1 MODERATE RISK FOR
SEVERE WEATHER THIS AFTERNOON AND TONIGHT. A COUPLE WELL DEFINED
SHORTWAVES CAN BE SEEN ON WATER VAPOR SATELLITE PICTURES...ONE
CENTERED JUST NORTHWEST OF MATAGORDA BAY AND ANOTHER SOUTH OF DEL
RIO. THESE DISTURBANCES COMBINED WITH AN INCREASINGLY VERY
UNSTABLE AIRMASS WILL LEAD TO SHOWER AND THUNDERSTORM DEVELOPMENT
THIS AFTERNOON AND TONIGHT. ACTIVITY HAS ALREADY BEGUN TO FORM IN
JACKSON AND WHARTON COUNTIES...AND EXPECT COVERAGE AND INTENSITY
TO INCREASE BETWEEN OUR COUNTY WARNING AREA AND THE RIO GRANDE
RIVER OVER THE NEXT SEVERAL HOURS. A TORNADO WATCH IS NOW IN
EFFECT FOR ALL OF SOUTHEAST TEXAS THROUGH 11 PM. AFTER THIS
COMPLEX DEVELOPS AND MOVES ACROSS SOUTHEAST TEXAS...THE AREA WILL
PROBABLY SEE A BREAK FROM THE ACTIVITY BEGINNING SOME TIME BETWEEN
2 AM AND 6 AM. MEMORIAL DAY SHOULD START OUT NICE BUT WITH THE
TROUGH AXIS STILL TO OUR WEST...DAYTIME HEATING SHOULD BE ABLE TO
INITIATE MORE SHOWERS AND THUNDERSTORMS. RAIN CHANCES LOOK TO
DECREASE STARTING ON TUESDAY AS THE TROUGH AXIS FINALLY MOVES OFF
TO OUR EAST...BUT RELATIVELY HIGH MOISTURE LEVELS REMAINING ACROSS
SOUTHEAST TEXAS COULD LEAD TO ISOLATED OR SCATTERED ACTIVITY FOR
THE SECOND HALF OF THE WEEK. 42
&&

.AVIATION...
A VERY DIFFICULT TAF FORECAST TODAY GIVEN THE UNCERTAINTIES IN
CONVECTIVE DEVELOPMENT/EVOLUTION OVER THE NEXT 24 HOURS. TAF SITES
ARE SEEING A LULL IN THE THUNDERSTORM ACTIVITY AT THE MOMENT BUT
EXPECT THIS TO BE SHORT-LIVED GIVEN THE STRONGLY UNSTABLE
ATMOSPHERIC CONDITIONS DEVELOPING AND ADDITIONAL DISTURBANCES
APPROACHING FROM THE WEST. EXPECT TO SEE SOME ISOLATED TSRA
DEVELOPMENT OVER THE AREA THIS AFTERNOON. HOWEVER...A MORE ORGANIZED
CONVECTIVE COMPLEX IS EXPECTED TO DEVELOP OVER SOUTH CENTRAL TEXAS
LATE THIS AFTERNOON AND AFFECT THE TAF SITES MOST LIKELY BETWEEN 00Z
AND 08Z TONIGHT. MORE EXACT TIMING IS UNCERTAIN AT THIS POINT. HIGH
LIKELIHOOD OF SEVERE WEATHER WITH THIS ACTIVITY. PLACED TEMPO GUSTS
TO 25 KNOTS FOR NOW BUT THIS MAY NEED TO BE UPGRADED AT ONE OR TWO
SITES AT A LATER POINT. ADDITIONAL ROUNDS OF TSRA WILL BE POSSIBLE
THROUGH MONDAY AFTERNOON WITH TIMING OF THESE CHALLENGING. 35
&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      70  84  70  87  70 /  60  50  30  40  30
HOUSTON (IAH)              72  85  72  88  72 /  60  50  30  40  30
GALVESTON (GLS)            76  84  76  87  76 /  60  50  30  40  30
&&

.HGX WATCHES/WARNINGS/ADVISORIES...
.TX...TORNADO WATCH 349 IN EFFECT FOR ALL OF SOUTHEAST TEXAS UNTIL
      11 PM.
.GM...SCEC 20-60 NM WATERS.
&&
Hazardous weather outlook, May 29, 12:29 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1229 PM CDT SUN MAY 29 2005

GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-301200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON-
GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-WHARTON-
1229 PM CDT SUN MAY 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS.

...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF
CENTRAL AND SOUTH CENTRAL TEXAS THIS AFTERNOON AS A MID AND UPPER
LEVEL DISTURBANCE MOVES EASTWARD ACROSS THE STATE. THIS ACTIVITY IS
EXPECTED TO SPREAD EASTWARD AS THE AFTERNOON AND EVENING PROGRESSES.
LARGE HAIL...STRONG DAMAGING WINDS AND TORNADOES ARE ALL POTENTIAL
SEVERE WEATHER THREATS WITH THESE STORMS AS THEY MOVE INTO SOUTHEAST
TEXAS LATER ON TODAY AND TONIGHT.

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED TO BE COMMON LATE
THIS AFTERNOON AND TONIGHT WITH ISOLATED AREAS POSSIBLY EXPERIENCING
3 TO 4 INCHES OF RAIN. A FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF
SOUTHEAST TEXAS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A SLOW MOVING MID AND UPPER LEVEL TROUGH OF LOW PRESSURE WILL SHIFT
EAST AND MOVE OVERHEAD ON MONDAY. THIS FEATURE...COUPLED WITH A
VERY MOIST AND UNSTABLE AIRMASS...WILL TRIGGER ADDITIONAL SHOWERS AND
THUNDERSTORMS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL BE A
POSSIBILITY ON MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
TONIGHT.

In the hours before

Special weather statement, May 29, 2:26 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
226 PM CDT SUN MAY 29 2005

GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-300500-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON-
GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-WHARTON-
226 PM CDT SUN MAY 29 2005

...THE NWS STORM PREDICTION CENTER HAS ISSUED A
TORNADO WATCH FOR PORTIONS OF SOUTHERN AND SOUTHEAST
TEXAS INCLUDING THE LOCAL BAYS.

EFFECTIVE THIS SUNDAY AFTERNOON AND EVENING FROM 220 PM UNTIL 1100
PM CDT.

TORNADOES...HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS
TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

THE TORNADO WATCH AREA IS APPROXIMATELY ALONG AND 70 STATUTE MILES
EITHER SIDE OF A LINE FROM 35 MILES WEST SOUTHWEST OF COTULLA
TEXAS TO 65 MILES NORTH NORTHEAST OF HOUSTON TEXAS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

...A VERY UNSTABLE AIR MASS IN PLACE ACROSS THE REGION WITH
MLCAPE BETWEEN 2000 AND 3000 JOULES PER KILOGRAM.  RUC MODELS
SOUNDINGS HAVE BEEN SHOWING INCREASING FAVORABLE SHEAR PROFILES THIS
AFTERNOON AND EARLY TONIGHT. LARGE HAIL AND ISOLATED TORNADOES ARE
THE THREATS ACROSS THE AREA.

AVIATION...TORNADOES AND A FEW SEVERE THUNDERSTORMS WITH HAIL
SURFACE AND ALOFT TO 3 INCHES. EXTREME TURBULENCE AND SURFACE WIND
GUSTS TO 60 KNOTS. A FEW CUMULONIMBI WITH MAXIMUM TOPS TO 500.
MEAN STORM MOTION VECTOR 26035.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:12 PM CDTSevere Thunderstorm WarningHGXSan Jacinto, Walker48 min
May 28, 7:12 PM CDTSevere Thunderstorm WarningHGXSan Jacinto, Walker48 min
May 28, 7:16 PM CDTTornado WarningHGXPolk, Trinity36 min
May 28, 7:49 PM CDTSevere Thunderstorm WarningHGXPolk50 min
May 29, 2:06 AM CDTSpecial Marine WarningHGX114 min
May 29, 3:52 AM CDTSpecial Marine WarningHGX113 min
May 29, 5:21 AM CDTSevere Thunderstorm WarningHGXGalveston41 min
May 29, 5:35 AM CDTSpecial Marine WarningHGX55 min
May 29, 6:24 AM CDTSpecial Marine WarningHGX66 min
May 29, 3:46 PM CDTSevere Thunderstorm WarningHGXColorado44 min
May 29, 5:15 PM CDTTornado WarningHGXAustin, Colorado, Wharton45 min
May 29, 5:24 PM CDTSevere Thunderstorm WarningHGXLiberty51 min
May 29, 5:35 PM CDTSevere Thunderstorm WarningHGXPolk40 min
May 29, 5:49 PM CDTSevere Thunderstorm WarningHGXWashington43 min
May 29, 6:02 PM CDTSevere Thunderstorm WarningHGXColorado43 min
May 29, 6:12 PM CDTSevere Thunderstorm WarningHGXSan Jacinto68 min
May 29, 6:16 PM CDTSevere Thunderstorm WarningHGXLiberty29 min
May 29, 6:23 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson58 min
May 29, 6:27 PM CDTSevere Thunderstorm WarningHGXPolk55 min
May 29, 6:47 PM CDTSevere Thunderstorm WarningHGXLiberty43 min
May 29, 6:53 PM CDTSevere Thunderstorm WarningHGXJackson52 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.